MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH

ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH
Model Number FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/1/2023, it was reported by a sales representative via sems that the tip of flipcutter iii from an ar-1288rtt-fc3 fibertag tightrope kit, broke off.The broken tip was taken out of the patient and a new flipcutter ii was opened to complete the case.This was discovered during a procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the broken cutter off is a user error of the device due to misalignment during insertion, and/or improper leveraging of the device during the process.

Brand Name
FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16403921
Report Number1220246-2023-06321
Device Sequence Number20260923
Product Code HTY
UDI-Device Identifier00888867357624
UDI-Public00888867357624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberFIBERTAG TIGHTROPE WITH FLIPCUTTER III
Device Catalogue NumberAR-1288RTT-FC3
Device Lot Number15029193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown